# SDR ASAA2019072530216

- Difficulty date: July 25, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,900 hours, 10,393 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Part number: 3250434020
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG EEC RECENT FAULTS SHOWS CODE "LONG TERM" 75-10831 T3 SIGNAL OUT OF RANGE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG J9 HARNESS IAW AMM 73-21-06. ACCOMPLISHED J9 HARNESS OPS CHECK REF AMM 73-21-06, ALL TESTS PASSED.
